I have no heart problems and only minimal blood pressure problems. It still worries me about Adderall because of the controlled substance issue. I also take Lexapro 20mgs and twice a day Trilaptal 300 mgs. Help?
I wouldn't worry about the controlled substance issue, but do be aware of the following interactions:
These are not to scare you, but just to make you aware. Your doctor has you on the appropriate dosages so you need not worry as long as you are keeping track of your blood pressure.
Since you've been on these meds for an extended period, and your physician prescribed them for you, I would think you having a bad reaction is slim
But nothing is 100% in medicine. Let me give you my experience with similar meds.
I was on Adderall 20 mg in the morning and 20 mgs in the afternoon. It slowed my brain down enough to make me sleepy. At the same time, I was on 60mgs of Cymbalta which is a SNRI, along with a massive dose of Depakote for about seven years. I had no side effects whatsoever. If the meds allow you to function at least partially, what is normal anyway, I would tall to my physician about any changes that be/she might want yo make. Express your concerns and see what happens.
The pharmaceutical companies are required to report all adverse reactions
even if they happened one time.
Simply ask the doc, if you are that concerned to tell you other options to treat your personal issues. And that's what I'd do.
Peace and good luck with your doc,
Hello ladyjj513. I answered another question in you were asking about Lexapro alone. In regards to the Adderall, I'll say the same applys as it did/does to your taking the Lexapro. And I agree with both the ladies answers to your concerns. Best of wishes and continued good healt, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 5 answers
Posted 20 Jun 2010 • 2 answers
Posted 8 Feb 2012 • 4 answers
Posted 19 Jul 2016 • 0 answers
Posted 22 Jul 2016 • 1 answer